# SDR CA090622011

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 49,766 hours
- Engine: Pwa JT8D15
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Dome
- Part number: 65196842
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LEVELING AT FL380 AND REDUCING THRUST TO CRUISE POWER SETTINGS, FLIGHT CREW NOTICED THAT NR 2 ENG EXPERIENCED AN ENG STALL.  THERE WERE NO FURTHER PROBLEMS DURING REMAINDER OF FLIGHT.  UPON ARRIVAL AT DESTINATION, MX CARRIED OUT TROUBLESHOOTING OF NR 2 ENG.  ENG NOSE DOME WAS REMOVED AND WAS NOTED TO HAVE CRACKED AND DAMAGED MOUNTING PADS. NOSE DOME ASSY WAS REPLACED WITH A SERVICEABLE UNIT AND ENGINE RUNS WERE CARRIED OUT WITHOUT ANY ADDITIONAL FAULTS.  MX RELEASED ACFT.
